Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Developed memory loss, shivering. Psychiatrist prescribed medicines, able to socialise now. Side effects?

Hi Doctor, My mother started developing mild memory loss problem since she was 53yrs, but was able to carry out all works independently. During 2009, when my father met with road accident, her memory loss worsened, she used to shiver alot(she was 55yrs then) and became dependant on others for her daily routine works and was taken to neurlogost/ psychiatrist . Though her medical reports were normal, based on her symptoms she was prescribed following medications: Syndopa 110mg 1-1-1, Donep 5mg 1-0-1, Deplatt 75mg 0-1-0, Ramcor 0.25mg 1-0-0, Phnergan 25mg 0-0-1, Restyl 0.25mg 0-0-1. Is it good to take all these medicines for so long - 3yrs now? She is neither fully better nor worse now. But can talk well as per circumstances and able to socialise better since taking them, but still we have a caretaker for her as she can not carry out tasks independently. Please let me know if such medicines can be taken for longer periods like this?
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

The medicines seem to be appropriate to the situation.
Her present state could have been worse without the medicines...
Most of them, have to be taken life long - with time, there may arise a need to add or alter some medicines, according to her condition.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor